MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DUR MAR 10D LINER 28IDX56OD; DURALOC IMPLANT : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US DUR MAR 10D LINER 28IDX56OD; DURALOC IMPLANT : HIP POLY ACETABULAR LINERS
Model Number 1220-28-156
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Illegible Information (4050)
Health Effect - Clinical Codes Joint Dislocation (2374); Joint Laxity (4526)
Date of Event 02/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision of a depuy duraloc cup.Reason for revision was due to recurrent dislocation.56 cup was well fixed (unknown ref number and lot number).It was removed with the liner and a competitor cup was implanted.Head was also removed (unknown ref and lot number) and replaced with articuleze 9/10 elite femoral head.Stem was well fixed and was not removed.Unsure when the primary surgery was done.Right side.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
DUR MAR 10D LINER 28IDX56OD
Common Device Name
DURALOC IMPLANT : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11398445
Report Number1818910-2021-04093
Device Sequence Number11067643
Product Code LPH
UDI-Device Identifier10603295015192
UDI-Public10603295015192
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K994415
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1220-28-156
Device Catalogue Number122028156
Device Lot NumberW4RES1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/16/2021
Supplement Date Received by Manufacturer04/29/2021
05/04/2021
Initial Report FDA Received Date03/02/2021
Supplement Report FDA Received Date05/03/2021
05/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DUR MAR 10D LINER 28IDX56OD; DURALOC CUP; UNK HIP BONE SCREW; UNK HIP BONE SCREW; UNKNOWN HIP FEMORAL HEAD; UNKNOWN HIP FEMORAL STEM; DUR MAR 10D LINER 28IDX56OD; DURALOC CUP; UNK HIP BONE SCREW; UNK HIP BONE SCREW; UNKNOWN HIP FEMORAL HEAD; UNKNOWN HIP FEMORAL STEM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR